Translation invariant operators on Lorentz spaces
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 14 (1987) no. 2, pp. 257-276.
@article{ASNSP_1987_4_14_2_257_0,
     author = {Colzani, Leonardo},
     title = {Translation invariant operators on {Lorentz} spaces},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     pages = {257--276},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 14},
     number = {2},
     year = {1987},
     mrnumber = {939629},
     zbl = {0655.47025},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1987_4_14_2_257_0/}
}
TY  - JOUR
AU  - Colzani, Leonardo
TI  - Translation invariant operators on Lorentz spaces
JO  - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
PY  - 1987
SP  - 257
EP  - 276
VL  - 14
IS  - 2
PB  - Scuola normale superiore
UR  - http://www.numdam.org/item/ASNSP_1987_4_14_2_257_0/
LA  - en
ID  - ASNSP_1987_4_14_2_257_0
ER  - 
%0 Journal Article
%A Colzani, Leonardo
%T Translation invariant operators on Lorentz spaces
%J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
%D 1987
%P 257-276
%V 14
%N 2
%I Scuola normale superiore
%U http://www.numdam.org/item/ASNSP_1987_4_14_2_257_0/
%G en
%F ASNSP_1987_4_14_2_257_0
Colzani, Leonardo. Translation invariant operators on Lorentz spaces. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 14 (1987) no. 2, pp. 257-276. http://www.numdam.org/item/ASNSP_1987_4_14_2_257_0/

[B-L] J. Bergh, J. Löfström. Interpolation spaces. Springer Verlag, Berlin, Heidelberg, New York, 1976. | MR | Zbl

[C-F] M. Cowling, J. Fournier, Inclusion and noninclusion of spaces of convolution operators. Trans. Am. Math. Soc. 221 (1976), 59-95. | MR | Zbl

[F-R-S] C. Fefferman, N. Riviere, Y. Sagher. Interpolation of Hp spaces, the real method. Trans. Amer. Math. Soc. 191 (1974), 75-82. | MR | Zbl

[F-S] C. Fefferman, E. Stein. Hp spaces of several variables. Acta Math. 129 (1972), 137-193. | MR | Zbl

[GC-RF] J. Garcia-Cuerva, J.L. Rubio De Francia. Weighted norm inequalities and related topics. North Holland, Amsterdam, New York, Oxford, 1985. | MR | Zbl

[H] R. Hunt. On L(p, q) spaces. L'Ens. Math. 12 (1966), 249-275. | MR | Zbl

[K] N. Kalton. Operators on Lp, 0 < p < 1. Trans. Amer. Math. Soc. 259 (1980), 319-355. | MR | Zbl

[O] D. Oberlin. Translation invariant operators on Lp(G), 0 < p < 1. (I) Michigan Math. J. 23 (1976), 119-122. (II) Can. J. Math. 29 (1977), 226-230. | MR | Zbl

[P] Open problems presented at the first seminar Poland-GDR on operator ideals and geometry of Banach spaces. Forshungsgebnisse, 1982, N/82/27.

[Sa] S. Sawyer. Maximal inequalities of weak type. Ann. Math. 84 (1966), 157-174. | MR | Zbl

[Sh] A.M. Shteinberg. On shift-invariant operators. Russian.Math. Surveys 39 (1984), 215-216. | MR | Zbl

[S-T-W] E. Stein, M. Taibleson, G. Weiss. Weak type estimates for maximal operators on certain HP classes. Suppl. Rendiconti Circ. Mat. Palermo 1 (1981), 81-97. | MR | Zbl

[S-W,1] E. Stein, G. Weiss. An extension of a theorem of Marcinkiewicz and some of its applications. J. Math. Mec. 8 (1959), 263-284. | MR | Zbl

(S-W,2] E. Stein, G. Weiss. Introduction to Fourier analysis on Euclidean spaces. Princeton University Press, Princeton, 1971. | MR | Zbl

[Z] M. Zafran. Multiplier transformations of weak type. Ann. Math. 101 (1975), 34-44. | MR | Zbl